# SDR FDEA201611073875

- Difficulty date: November 7, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: A57110310202
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK FRAME 40 BULKHEAD AFT FACE Y450 RIB FOUND CRACKED.   CUT OUT THE DAMAGE IAW SRM 57-10-21 FIG 201.  FABRICATED A REPAIR IAW SRM 57-10-21 FIG 201, DWG R57110271 & R57110273 .   INSTALLED THE REPAIR IAW SRM 57-10-21 FIG 201.  MAJOR REPAIR IAW GMM 6-2-100.
